# SDR 99ZZZX1250

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N577E
- Make and model: Bell 206L-1
- Aircraft serial: 45577
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Retainer
- Part number: 204040129001
- Condition: Broken
- Location: M/R Gearbox
- Part time: 13,067 hours
- Component: 206040004111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLYING TRANSMISSION FOR INSPECTION REMOVING SCREEN ASSY FOR CHIPS OF RETAINER ASSY IN SCREEN, LOOKED OVER PLANETARY, FOUND 1 EACH GEAR ASSY RETAINER MISSING PIECES.  UPGRADE USING NEW HOUSING ASSY, P/N 214-040-515-001.
